# SDR 06FDEA1796

- Difficulty date: May 11, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE BS 336 RBL 18 WL 148, LONGITUDINAL CHORD AND SUPPORT ANGLE ATTACH CLIP CORRODED.  REPLACED ATTACH CLIP PER SRM 51-30-2.
